Secure computer communication using chaotic algorithms

Sobhy, M.I. and Shehata, A.E.D. (2000) Secure computer communication using chaotic algorithms. International Journal of Bifurcation and Chaos, 10 (12). pp. 2831-2839. ISSN 0218-1274. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

In this paper the application of chaotic algorithms in sending computer messages is described. The communication is achieved through email. Other transmission media can also be used. The algorithm has a degree of security many orders of magnitude higher than systems based on physical electronic circuitry. Both text, image or recorded voice messages can be transmitted. The algorithm can be used for computer communication and for secure databases.

Item Type: Article
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: A. Xie
Date Deposited: 22 Jun 2009 09:43
Last Modified: 22 Jun 2009 09:43
Resource URI: http://kar.kent.ac.uk/id/eprint/16648 (The current URI for this page, for reference purposes)
  • Depositors only (login required):